Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 831909, 35 pages
http://dx.doi.org/10.1155/2012/831909
Research Article

Stability and Probability 1 Convergence for Queueing Networks via Lyapunov Optimization

Electrical Engineering Department, University of Southern California, 3740 McClintock Avenue, Room 500, Los Angeles, CA 90089-2565, USA

Received 15 August 2011; Revised 17 March 2012; Accepted 11 April 2012

Academic Editor: P. G. L. Leach

Copyright © 2012 Michael J. Neely. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael J. Neely, “Stability and Probability 1 Convergence for Queueing Networks via Lyapunov Optimization,” Journal of Applied Mathematics, vol. 2012, Article ID 831909, 35 pages, 2012. https://doi.org/10.1155/2012/831909.